# SDR C2X2008F00023

- Difficulty date: September 2, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 23092005003
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC WAS ENROUTE WHEN THEY GOT A LG AIR/GND FAIL MESSAGE. AC DIVERTED WHERE MAINT PERFORMED MULTIPLE GEAR RETRACTIONS AND THE GEAR RETRACTED NORMALLY.  NO INDICATIONS. AC RELEASED TO SERVICE IAW EMB 32-30.  (K)
